MathSciNet Relay Station
MathSciNet bibliographic data
MR481706 40A05
Borosh, I.; Chui, C. K.; Erdős, P. On changes of signs in infinite series. Anal. Math. 4 (1978), no. 1, 3–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement